MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 3.0MM TI W/ MAXBRAID NDLS; SPORTS MED IMPLANTS

ZIMMER BIOMET, INC. 3.0MM TI W/ MAXBRAID NDLS; SPORTS MED IMPLANTS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: china.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 : not yet returned.
 
Event or Problem Description
It was reported that the package was intact, and during the surgery, the package was opened, and the product was handed to the instrumentation nurse.Then the main surgeon first used a 2.0 k-wire to open the screw channel, after which, an anchor screw was implanted, and after screwing 2/3 of the anchor screw, a sudden fracture occurred.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4), if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed as visual examination of the returned product identified the anchor has been deployed and is fractured.Not all the pieces of the anchor were returned.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3.0MM TI W/ MAXBRAID NDLS
Common Device Name
SPORTS MED IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17198032
Report Number0001825034-2023-01409
Device Sequence Number5684356
Product Code HWC
UDI-Device Identifier00880304432093
UDI-Public(01)00880304432093(17)260326(10)286230
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2026
Device Model NumberN/A
Device Catalogue Number902569
Device Lot Number286230
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer07/21/2023
09/11/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date08/16/2023
09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age37 YR
Patient SexMale
Patient Weight60 KG